Hi, this is my first post on this site. I posted on the PA forum as I have low B12.
I had my 2nd B12 injection done in June, they are every 3 months. No loading doses. I seem to feel an improvement in symptoms a couple of weeks or so after the injection has been done; however, even though my next injection isn't due for a little over a month I have been getting some symptoms that are causing me concern?
Periods literally bleeding me dry, dry skin all over my back and face and legs, hair loss, thyroid area painful sometimes, hard stool, loss of appetite, fluctuating weight, nighttime sweats, breathlessness, needing to take in a deep breath sometimes, feeling cold, splitting nails, anxiety, fatigue, early morning awakening. Just wondering if it's more than just a possible B12 issue and that it could be my thyroid? I also had an iron infusion done on Monday and I was really tired and yawning a lot after it, I am wondering if maybe the infusion has unmasked my hypothyroidism? I was diagnosed with the hypothyroidism 6 years ago and I take 125mcg levo.
Thank you for reading
TPO ANTIBODY 607 (<34)